# SDR FDEA201803270792

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 86,924 hours, 32,703 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pulley Bracket
- Part number: ARH05201
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT CABLE RUBBING INTO PULLEY BRACKET JUST OUTBOARD OF THE DRIVE ASSEMBLY BEHIND THE NR 3 & 4 SLAT SPLIT.  OCCURRED DUE TO THE CABLE NOT RIDING INSIDE OF PULLEY TRACK. THE PULLEY GUIDE PIN WAS FOUND DANGLING UNSECURE AT THE BRACKET.   REPLACED NEW AND RIGGED IAW MM.
